# SDR DL757981785

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637DL
- Make and model: Boeing 757232
- Aircraft serial: 23760
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 273N20873
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT COME UP AFTER TAKEOFF.  HANDLE WENT TO OFF, BUT WOULD NOT GO TO UP.  GREEN GEAR LIGHTS STAYED ON.  REPLACED LT MAIN GEAR TRUCK POSITIONING SHUTTLE VALVE.
